DOI 10.1016/j.diabet.2026.101744
Severe hyperglycemia after initiation of long-acting cabotegravir in two antiretroviral treatment-controlled people with HIV.
Аннотация
We report two cases of normoglycemic people with HIV well-controlled by antiretroviral therapy who were switched to a dual long-acting therapy consisting of cabotegravir (CAB), an integrase strand transfer inhibitor, and rilpivirine (RIL), a non-nucleoside analog reverse transcriptase inhibitor, administred intramuscularly once a month then every two months. Both cases developed shortly acute severe hyperglycemia with ketoacidosis or insulinopenia requiring intravenous insulin therapy. Anti-pancreatic autoantibodies were absent. The hyperglycemic episode resumed after stopping CAB/RIL and/or initiating metformin. To our knowledge these are the first reported cases of severe CAB/RIL-induced hyperglycemia. Up to now, long-acting CAB/RIL has not been associated with metabolic outcomes. These cases serve as a warning to clinicians to monitor glycemia when initiating long-acting CAB/RIL therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.